# SDR 01FDEA00079

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 31,322 hours, 21,213 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Failed
- Location: Rt Mlg Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT WITH POSITION DETECTOR ON BOTH NR 1 AND 2 POS.  REMOVED AND REPLACED RT MLG PITCH DAMPER PER MM REF 32-11-15.  PERF GEAR SWING IN BOTH POS PER MM REF 7-11.  OPS CK GOOD.
